# SDR AALA20131031012

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 78,660 hours, 12,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY BULKHEAD DIVIDER RT LOWER EXIT MARKER SIGN LIGHT SEGMENT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT SIGN AT AFT BULKHEAD.  OPERATIONS CHECKED NORMAL.
